# SDR AALA20140715003

- Difficulty date: July 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 54,121 hours, 7,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT 31G MISSING LENS.  REPLACED LENS FOR SEAT MOUNTED EMER LIGHT AT 31G.  OPERATIONS CHECKED NORMAL.
